Back

Analgin, 500 mg tablets

Drug form: Tablets

ATC category: Analgesics

					
Brand name – Analgin Generic name – Metamizole sodium (Dipyrone) Composition Each tabletcontains: active ingredient:metamizole sodium – 500 mg; inactive ingredients: microcrystalline cellulose, lactose monohydrate, maize starch, sodium starch glycolate, magnesium stearate, talc purified. Pharmacological group and ATC code Analgesic-antipyretic; N02BB02. Pharmacology Analgin (metamizole) is a medicine of the pyrazolone group, possessing hard analgesic and antipyretic effects and moderate antiinflammatory activity. Blocking of the synthesis of endogenous pyrogens - prostaglandins D and E - is the cause for the antipyretic activity and also for the analgesic action of this drug. The decrease of the prostaglandis production in the periphery (and respective decrease of nerve endings sensitivity) plays a relatively smaller role. In contrast to the other nonnarcotic analgesic drugs, metamizole stimulates the release of β-endorphins, explaining its activity in cases of visceral pain. Metamizole has a slight spasmolytic activity on the smooth muscle cells of the biliary and urinary tracts and also on the muscle of the uterus. Pharmacokinetics After oral doses metamizole is rapidly hydrolysed in gastric juice to the active metabolite 4-methyl-amino-antipyrine which after absorption undergoes metabolism to 4-methyl-amino-antipyrine and other metabolites. None of the metabolites of metamizole are extensively bound to plasma proteins. Most of a dose is excreted in the urine as metabolites. Metamizole metabolites are also distributed into breast milk. Action develops in 20-40 minutes and reaches to the maximum after 2 h. Uses Analgin tablets are used for the treatment of pains of different origin and variable intensity: - toothache, headache, arthralgia, neuralgia, myalgia (in case of other analgesic medications inefficiency); - fever with colds and infectious-inflammatory diseases. Administration The dosage and duration of the treatment must be determined according to the severity of the pain syndrome. The common dose in the adults is 250 to 500 mg (1/2 to 1 tablet) ), every 8-12 hour. The maximum single dose - 1 g, and 3 g/daily. In over 15 year-old children the Analgin dose is 250 mg (1/2-1 tab), every 8-12 hours. Adverse effects After prolonged administration very rarely can be observed agranulocytosis, leucopenia and thrombocytopenia, proteinuria, interstitial nephritis. In sensitive patients rash, urticaria, angioedema, acute attack of asthma is very rare - anaphylactic shock. Possible decrease in blood pressure, heart rhythm disturbances. CONTRAINDICATIONS
  • myelosuppression (agranulocytosis, cytostatic or infectious neutropenia);
  • severe hepatic dysfunction or kidney problems;
  • acute hepatic porphyria;
  • bronchial asthma;
  • hereditary hemolytic anemia associated with deficiency of glucose-6-phosphate dehydrogenase.
  • Pregnancy (the first and the last trimester) and lactation.
  • If the patient is observed hypersensitivity to the drug;
  • Children up to 15 years of old.
Infrom your doctor if the patient suffers from one of the above mentioned diseases or uses other preparations. Overdosage Symptoms: hypothermia, severe hypotension, palpitations, shortness of breath, tinnitus, nausea, vomiting, weakness, drowsiness, delirium, impaired consciousness, convulsions; possible development of acute agranulocytosis, hemorrhagic syndrome, acute renal and liver failure. Treatment: induction of vomiting, gastric lavage through probe, laxatives appointment, activated carbon and conducting forced diuresis, alkalization of blood, symptomatic therapy aimed at maintaining vital functions. Precautions Do not exceed the recommended dose prescribed by your doctor. Caution should be used on patients with malabsorption of glucose or galactose, galactosemia or deficiency of lactase, as the product contains 11.8 mg of lactose in 1 tablet. Not recommended for regular long-term use due to myelotoxicity. Exclude the use to treat acute pain in the abdomen (to determine the cause). The appointment of patients with acute cardiovascular disease should be closely monitored for hemodynamics. Used with caution in patients with blood pressure below 100 mm Hg, with a history of indications for kidney disease (pyelonephritis, glomerulonephritis) and with long-term alcohol anamnesis. There is possible red coloration of urine due to excretion of metabolites during applying Analgin. Effects on ability to drive vehicles and management mechanisms With high doses of Analgin avoid activities that require high concentration and rapid psychomotor reactions. Pregnancy and breastfeeding For the first and last three months of pregnancy can not take Analgin. From the fourth to sixth months of pregnancy receiving Analgin should be done under strict medical indications. After receiving Analgin breastfeeding should be discontinued for 48 hours. Drug interactions The simultaneous use of Analgin with other analgesics, antipyretics can lead to mutual reinforcement of toxic effects. Tricyclic antidepressants, oral contraceptives, allopurinol violate Analgin metabolism in the liver and increase its toxicity. While the use of cyclosporine Analgin can reduce the concentration of cyclosporine in the blood. Barbiturates, phenylbutazone and other inducers of microsomal liver enzymes weaken the effect Analgin. Sedatives and tranquilizers increase analgesic effect of Analgin. The simultaneous use with chlorpromazine and other phenothiazine derivatives may lead to the development of severe hyperthermia. Analgin enhances the effect of ethanol-containing beverages. Analgin increases hypoglycemic activity of oral antidiabetic preparations, indirect anticoagulants (releases from its association with blood proteins). Identification White or off white scored cylindrical tablets, the end surface of which are flat; without odour. Presentation 10 tablets are packed into PVC-Aluminum blister packet and aluminum foil printed patent.. Expiry date 3 years. Do not use after the expiration date. Storage conditions Store at a room temperature (15-250C), in a dry place, out of the reach of children. Protect from light.